# SDR 96ZZZX1521

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44S
- Make and model: Univac GC1B
- Aircraft serial: 1251
- Propeller: Hartzl HCC2YR1
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: BCE2020
- Condition: Missing
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTED FOR INSPECTION DUE TO COMPLAINTS OF VIBRATION AND ONE LOOSE BLADE.  WHEN DISASSEMBLED, DISCOVERED THE BCE 2020 BEARINGS WERE LEFT OUT DURING THE LAST OVERHAUL 68.0 HRS AGO.  INSPECTED SHANKS FOR CRACKS AND DAMAGE.  NONE FOUND, ALTHOUGH THE 2222 TORQUE PLATES WERE DAMAGED BEYOND REPAIR DUE TO THE SIGNIFICANT LOADS APPLIED BY THE LOOSE BLADES.  REPAIRED PROPELLER INSTALLING CORRECT PARTS, SEALS, GASKETS, AND HARDWARE.
